# SDR AALA202512165396

- Difficulty date: December 7, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 44,223 hours, 18,948 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SHORTLY AFTER LEVEL OFF AT FL370, CABIN ALTITUDE ALERT SOUNDED AND FLASHED, MANUALLY DEPLOYED MASKS. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PIT.  GVI OF APU AIR DUCT BOOT. REMOVED AND REPLACED OUTFLOW VALVE (AALA202512088232). ALSO REMOVE AND REPLACED BOTH POSITIVE PRESSURE RELIEF VALVES (AALA202512164641), (AALA202512165396).
